# SDR DL72S020582

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,806 hours, 51,850 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: L/H Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK 2 INCH CRACK L/H ELEVATOR LOWER SKIN FWD OF TAB WRITEN ON CARD 79                                 REPAIRED PER SRM 55-20-3D FIG 5
